# SDR OEJA2024070300486

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: General aviation
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 13,908 hours, 11,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid Valve
- Part number: 45AS63013003
- Condition: Failed
- Location: Main Door Seal
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF TEB IN THE MID 30S THE AIRCRAFT WAS UNABLE TO MAINTAIN ADDITIONAL CABIN PRESSURE. THE CREW LEVELED OFF AND ASSESSED THE SITUATION, AND AFTER SOME TROUBLE SHOOTING ELECTED THAT THE FLIGHT WAS UNABLE TO CONTINUE TO AUSTIN AT THAT POINT IN TIME.
